Interval type-2 fuzzy PID controllers and an online self-tuning mechanism


KUMBASAR T.

PAMUKKALE UNIVERSITY JOURNAL OF ENGINEERING SCIENCES-PAMUKKALE UNIVERSITESI MUHENDISLIK BILIMLERI DERGISI, vol.22, pp.643-649, 2016 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2016
  • Doi Number: 10.5505/pajes.2016.49344
  • Journal Name: PAMUKKALE UNIVERSITY JOURNAL OF ENGINEERING SCIENCES-PAMUKKALE UNIVERSITESI MUHENDISLIK BILIMLERI DERGISI
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.643-649
  • Keywords: Type-2 fuzzy sets, Fuzzy logic controllers, Self-tuning mechanism, DESIGN